MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 HI-WALL ARCOMXL LNR 36MM H M H; PROSTHESIS, HIP

ZIMMER BIOMET, INC. G7 HI-WALL ARCOMXL LNR 36MM H M H; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/24/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Foreign country: (b)(6).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034 - 2020 - 03588.
 
Event or Problem Description
It was reported during an initial tha, that after the g7 cup was implanted, the doctor tried to implant two g7 high wall liners (a 36 mm size h and a 32 mm) in patient but with the two liners were unable to be fully seated in place, even with a 36 or 32 mm liner impactor.After attempts, the doctor decided to use a ceramic liner and it worked.No adverse events have been reported as a result of the malfunction sales rep indicates that no additional information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: g4; h2; h3; h6 -no product was returned or pictures provided; visual and dimensional evaluations could not be performed.- review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.-a definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: d9; h2; h3; h6 device was returned and evaluated.Upon visual inspection the locking features of both devices have visible damage.There is no visible damage to the outside radius.The additional information does not change the outcome of the previous investigation.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
G7 HI-WALL ARCOMXL LNR 36MM H M H
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key10567990
Report Number0001825034-2020-03587
Device Sequence Number11447670
Product Code PBI
UDI-Device Identifier00880304526112
UDI-Public(01)00880304526112(17)240805(10)6605127
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K121874
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/05/2024
Device Model NumberN/A
Device Catalogue Number010000821
Device Lot Number6605127
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/22/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/28/2020
Supplement Date Received by Manufacturer10/27/2020
03/03/2021
Initial Report FDA Received Date09/22/2020
Supplement Report FDA Received Date10/28/2020
03/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BIOMET G7 LNR 36MM CAT#010000821 LOT#6475655; UNKNOWN G7 CUP; BIOMET G7 LNR 36MM CAT#010000821 LOT#6475655; UNKNOWN G7 CUP